| Model Number |
SRX-200 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported " capsular contracture, baker grade iii almost iv" against right device.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Healthcare professional reported " capsular contracture, baker grade iii almost iv" against right device.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, fold creases and white particles material was found on the shell.A weight test of the device was verified, and the device was within specification.Based on the device analysis, the final assessment is: no issues found related with the manufacturing.
Event or Problem Description
Healthcare professional reported, " capsular contracture, baker grade iii, almost iv".Against right device.The device has been explanted.